# SDR AALA20100520TUL03

- Difficulty date: May 18, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N639AA
- Make and model: Boeing 757223
- Aircraft serial: 24597
- Aircraft time: 61,381 hours, 21,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CLIP NUT ON CREASE ANGLE. ACCOMPLISHED SPLICE REPAIR PER AARD 53-30-13-01.
